| Model Number |
60PFSS35 |
| Medical Device Problem Codes |
Break (1069); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event; lot number, expiration date and device manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the flange snapped off tube where tube enters stoma.There has been no report of observable clinical symptoms or a change in symptoms identified in the patient.
Event or Problem Description
It was determined that this event was already reported under (b)(4).
Additional Manufacturer Narrative
Other, other text: please disregard any submissions related to this file.The event was already reported.We have closed this file on our end.This serves as a retraction.